Alert archive / Ohio / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 49, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jun 2, 2010, 1:29 PM EDT for Holmes County, Ohio. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 2, 2010, 1:29 PM EDT (17:29 UTC)
- Expired
- Jun 2, 2010, 1:56 PM EDT
- In force
- 27 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
County Holmes County, OH
The radar
The Cleveland radar (KCLE), 99 km from the middle of the area, began a volume at 17:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 5.5 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -173 J/kg
- Mixed-layer LCL
- 1154 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
110
WUUS51 KCLE 021729
SVRCLE
OHC075-021815-
/O.NEW.KCLE.SV.W.0049.100602T1729Z-100602T1815Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
129 PM EDT WED JUN 2 2010
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN HOLMES COUNTY IN NORTHEAST OHIO
* UNTIL 215 PM EDT
* AT 120 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 4 MILES
SOUTH OF KILLBUCK...OR 8 MILES SOUTH OF MILLERSBURG...AND WAS
MOVING EAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
BERLIN...
FARMERSTOWN...
WALNUT CREEK...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.
&&
PLEASE REPORT HAIL AND STRONG WINDS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 4045 8203 4049 8208 4067 8177 4066 8164
4048 8166 4044 8174
TIME...MOT...LOC 1729Z 266DEG 21KT 4045 8189
$$
LAPLANTE2 follow-up statements
370
WWUS51 KCLE 021751
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
151 PM EDT WED JUN 2 2010
OHC075-021815-
/O.CON.KCLE.SV.W.0049.000000T0000Z-100602T1815Z/
HOLMES OH-
151 PM EDT WED JUN 2 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM EDT
FOR SOUTHEASTERN HOLMES COUNTY...
AT 147 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR FARMERSTOWN...OR 12 MILES WEST OF DOVER...MOVING EAST AT 25 MPH.
LOCATIONS NORTHEAST OF FARMERSTOWN ARE NEAR THE PATH OF THE SEVERE
THUNDERSTORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
WEDNESDAY EVENING FOR NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA.
&&
LAT...LON 4045 8175 4046 8175 4058 8172 4060 8166
4058 8166 4048 8167 4045 8172
TIME...MOT...LOC 1750Z 267DEG 21KT 4048 8168
$$
THOMPSON452
WWUS51 KCLE 021756
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
156 PM EDT WED JUN 2 2010
OHC075-021806-
/O.CAN.KCLE.SV.W.0049.000000T0000Z-100602T1815Z/
HOLMES OH-
156 PM EDT WED JUN 2 2010
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HOLMES COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
WEDNESDAY EVENING FOR NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA.
LAT...LON 4045 8175 4046 8175 4058 8172 4060 8166
4058 8166 4048 8167 4045 8172
TIME...MOT...LOC 1756Z 267DEG 21KT 4048 8163
$$
THOMPSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 7:45 AM EDT, 5 hours 44 minutes earlier.
Area forecast discussion, Jun 2, 7:45 AM EDT, 5 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 745 AM EDT WED JUN 2 2010 .SYNOPSIS... LOW PRESSURE WILL MOVE ACROSS THE SOUTHERN GREAT LAKES TODAY WITH A FRONTAL BOUNDARY LINGERING OVER OHIO INTO NORTHWEST PA INTO THURSDAY. ADDITIONAL RIPPLES OF LOW PRESSURE WILL MOVE ALONG THIS FRONT ON THURSDAY. HIGH PRESSURE WILL BRIEFLY SLIDE INTO THE REGION ON FRIDAY NUDGING THE FRONT INTO THE SOUTHERN PORTION OF THE STATE. THIS BOUNDARY WILL WOBBLE BACK TO THE NORTH FOR THE WEEKEND AS THE NEXT WAVE OF LOW PRESSURE BRINGS UNSETTLED WEATHER FOR THE WEEKEND. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... A MESOSCALE CONVECTIVE COMPLEX (MCC) WILL MOVE ACROSS INDIANA INTO NORTHWEST OHIO THIS MORNING. A FEW THUNDERSTORMS COULD APPROACH SEVERE LEVELS DURING THE MORNING AS AN OUTFLOW BOUNDARY FROM THIS CONVECTION MOVES INTO THE REGION. THIS BOUNDARY WILL LIKELY BE A FOCUS FOR ADDITIONAL THUNDERSTORMS THIS AFTERNOON INTO THE EVENING AS STRONG MIDDLE LEVEL WINDS MOVE ACROSS THE SOUTHERN GREAT LAKES. WILL ALSO HAVE TO MONITOR ANY MESOSCALE VORTEX THAT EMERGES FROM THIS COMPLEX. THIS COULD ALSO BE A TRIGGER FOR CONVECTIVE INITIATION. TRIED TO TIME THE CONVECTION INTO THE AREA THIS MORNING THEN EXPANDED ACROSS THE REGION THROUGH THE AFTERNOON. TEMPERATURES FOR TODAY ARE A DIFFICULT TASK WITH THE UNCERTAINTY OF WHERE ANY OF THE MESOSCALE BOUNDARIES WILL BE BY AFTERNOON. THIS COMBINED WITH ALL OF THE CONVECTIVE CLOUD DEBRIS THAT WILL EXIST THROUGH THE DAY. AM COUNTING ON AT LEAST A SOME BREAKS FOR THE AFTERNOON ACROSS MUCH OF THE AREA WHICH WILL ALLOW THE REGION TO WARM INTO THE 80S. WARMEST TEMPERATURES WILL BE EAST OF A LINE FROM ERIE TO MOUNT VERNON. && .SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/... THUNDERSTORMS SHOULD BE ONGOING THIS EVENING AS LOW PRESSURE MOVES FROM LAKE ERIE INTO NY STATE. THIS WILL DRAPE A FRONT ACROSS THE AREA AT SOME POINT DURING THE EVENING. THIS BOUNDARY WILL BECOME THE FOCUS FOR CONVECTION. WILL HAVE TO MONITOR THE POTENTIAL FOR FLOODING THIS EVENING INTO THE OVERNIGHT AS THUNDERSTORMS ATTEMPT TO TRAIN ALONG THIS BOUNDARY. THERE IS ENOUGH UNCERTAINTY AS TO WHERE THIS BOUNDARY WILL STALL TO KEEP US FROM ISSUING A FLOOD WATCH AT THIS TIME. LATER SHIFTS WILL HAVE TO MONITOR THIS POTENTIAL CLOSELY. THE NEXT AREA OF LOW PRESSURE WILL MOVE ALONG THIS BOUNDARY ON THURSDAY KEEPING SHOWERS AND THUNDERSTORMS IN THE FORECAST UNTIL OVERNIGHT THURSDAY. AT THIS POINT THERE IS ENOUGH UNCERTAINTY ON WHERE THIS BOUNDARY WILL RESIDE TO ONLY GO WITH LIKELY POPS. IF THE BOUNDARY STALLS OVER THE CENTRAL PORTION OF THE COUNTY WARNING AREA (CWA) THEN POPS WILL NEED TO BE RAISED. THE POSSIBILITY EXISTS THAT THE REGION WILL SEE THE MAIN ENERGY SLIDE BY TO THE NORTH AND SOUTH WITH ONLY SCATTERED THUNDERSTORMS MATERIALIZING. OTHERWISE EXPECT TO SEE HIGH PRESSURE BUILD IN AT LEAST BRIEFLY ON FRIDAY WITH THE FRONT HANGING UP ACROSS SOUTHERN OHIO. THIS FRONT WILL MOVE BACK NORTHWARD FOR THE WEEKEND AS THE NEXT WAVE OF LOW PRESSURE BRINGS UNSETTLED WEATHER TO THE REGION. TEMPERATURES THROUGH THE PERIOD WILL VARY BY THE THICKNESS OF THE CLOUD COVER ACROSS THE REGION. HOWEVER THEY SHOULD RANGE FROM THE MIDDLE 70S TO THE LOWER 80S FOR THURSDAY THROUGH SATURDAY. && .LONG TERM /SUNDAY THROUGH TUESDAY/... MODELS IN AGREEMENT ENOUGH BEGINNING SUNDAY WITH KEEPING AT LEAST A CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS THE AREA. HOWEVER...OVERALL TREND WILL BE LOW PRESSURE AND UPPER TROUGH GRADUALLY DEPARTING THE AREA THROUGH SUNDAY NIGHT AND SURFACE HIGH PRESSURE BUILDING IN FOR MONDAY. FASTER AND MORE ZONAL FLOW DURING EARLY NEXT WEEK LEADS TO QUESTION THE MODEL/S HANDLING OF SPEED OF SYSTEMS OVERALL. WHILE LATEST ECMWF CONTINUES TO KEEP HIGH PRESSURE DOMINATING ACROSS THE AREA GFS SPREADING MOISTURE BACK INTO THE AREA AHEAD OF NEXT LOW PRESSURE PULLING OUT OF THE SOUTHERN PLAINS IN COMBINATION OF NORTHERN STREAM LOW PRESSURE APPROACHING FROM THE UPPER MIDWEST. TO ACCOUNT FOR THIS FASTER FLOW INTRODUCED LOW POPS AT THE END OF THE PERIOD. TEMPERATURES GOING INTO EARLY NEXT WEEK WILL BE NEAR NORMAL. STAYED CLOSE TO GUIDANCE TEMPS FOR THE MONDAY AND TUESDAY PERIOD. && .AVIATION /12Z WEDNESDAY THROUGH SUNDAY/... THUNDERSTORM COMPLEX MOVING EAST THROUGH INDIANA THIS MORNING. MENTION SOME TEMPO TSRA AT TOL AND FDY WITH GREATEST CONFIDENCE OF THUNDER FROM THIS. AS THIS LINE OF THUNDERSTORMS PROGRESSES EASTWARD VARIOUS MODEL GUIDANCE ALONG WITH CURRENT ANALYSIS SUPPORT THIS FEATURE DIMINISHING QUICKLY AS IT PUSHES INTO NORTHERN OHIO THROUGH THIS MORNING. MENTIONED ONLY SOME TEMPO SHOWERS AT CLE AND MFD LATER THIS MORNING. GOING INTO THE AFTERNOON...LINGERING OUTFLOW BOUNDARIES FROM THIS MORNING/S THUNDERSTORMS WILL BE FOCUS FOR ANOTHER ROUND OF THUNDER THIS AFTERNOON AND EVENING. MENTIONED THUNDER AT MOST LOCATIONS WHILE TRYING TO LIMIT TIMING WITH REFERENCE TO LOCAL MODEL GUIDANCE. FRONTAL BOUNDARY IS EXPECTED TO LINGER ACROSS NORTHERN OHIO THIS EVENING AND INTO TONIGHT...SO WIND SHIFTS ARE TRICKY. MOST GUIDANCE SUGGESTING AT LEAST MVFR CONDITIONS DEVELOPING AT MOST SITES BETWEEN 06Z AND 12Z THURSDAY. FOR NOW FEEL SOMEWHAT CONFIDENT IN SOME MVFR BUT HELD OFF ON AN IFR FORECAST AT THIS TIME. .OUTLOOK...NON VFR CONDITIONS THURSDAY. ANOTHER CHANCE OF NON VFR FRIDAY NIGHT AND EARLY SATURDAY. && .MARINE... SOUTH TO SOUTHWEST WINDS TODAY OVER THE LAKE AHEAD OF COLD FRONT EXPECTED TO PUSH THROUGH THE AREA TONIGHT. DEPENDING ON EVOLUTION OF THUNDERSTORM COMPLEX TO THE WEST THIS MORNING...IT MAY HAVE AN INFLUENCE ON WINDS LATER THIS MORNING OR EARLY AFTERNOON. OVERALL WINDS WILL SHIFT TO THE WEST AND THEN BECOME NORTHERLY ON THURSDAY WITH FRONT PUSHING SOUTH OF THE LAKE. HIGH PRESSURE BUILDING OVER THE LAKE FRIDAY WILL ALLOW FOR MAINLY LIGHT AND VARIABLE WINDS. ANOTHER APPROACHING LOW PRESSURE AND COLD FRONT WILL CAUSE WINDS TO SHIFT BACK SOUTHERLY FRIDAY NIGHT AND SATURDAY MORNING. CONFIDENCE LOWERS THROUGH THE WEEKEND AS POSITION OF FRONTAL BOUNDARY A BIT UNCERTAIN. FOR NOW KEPT WINDS MORE SOUTHERLY WITH THE FRONT REMAIN NEAR OR JUST NORTH OF THE LAKE. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...MULLEN NEAR TERM...MULLEN SHORT TERM...MULLEN LONG TERM...ABE AVIATION...ABE MARINE...ABE
Hazardous weather outlook, Jun 2, 4:18 AM EDT, 9 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 418 AM EDT WED JUN 2 2010 LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047- 089-PAZ001>003-030830- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD- OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 418 AM EDT WED JUN 2 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS NORTHERN OHIO INTO NORTHWEST PENNSYLVANIA THROUGH THIS EVENING. THE MAIN THREAT WILL BE STRONG DAMAGING WINDS BUT THE POTENTIAL FOR LARGE HAIL WILL ALSO EXIST. A MESOSCALE CONVECTIVE COMPLEX WILL MOVE ACROSS INDIANA INTO NORTHWEST OHIO THIS MORNING. A FEW THUNDERSTORMS COULD APPROACH SEVERE LEVELS DURING THE MORNING AS AN OUTFLOW BOUNDARY FROM THIS CONVECTION MOVES INTO THE REGION. THIS BOUNDARY WILL LIKELY BE A FOCUS FOR ADDITIONAL THUNDERSTORMS THIS AFTERNOON INTO THE EVENING AS STRONG MIDDLE LEVEL WINDS MOVE ACROSS THE SOUTHERN GREAT LAKES. A WET GROUND FROM SOME RECENT HEAVY RAINFALL MAY HAVE SET THE STAGE FOR SOME FLOODING ACROSS THE REGION. THE THREAT OF TRAINING ECHOES WILL EXIST...ESPECIALLY SOUTH OF A BOWLING GREEN TO MANSFIELD TO CANTON LINE. THERE IS SOME UNCERTAINTY AS TO WHERE ANY OF THE MESOSCALE FEATURES WILL RESIDE FOR THE AFTERNOON SO STAY TUNED TO NOAA WEATHER RADIO TO KEEP UP WITH THE SEVERE THUNDERSTORM AND FLOODING POTENTIAL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS MORNING ACROSS NORTHWEST OHIO...THEN THE ENTIRE REGION FOR THIS AFTERNOON AND EVENING.
In the hours before
Special weather statement, Jun 2, 9:22 AM EDT, 4 hours 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 922 AM EDT WED JUN 2 2010 OHZ003-006>008-017-018-021415- HANCOCK-LUCAS-OTTAWA-SANDUSKY-SENECA-WOOD- 922 AM EDT WED JUN 2 2010 ...SPECIAL WEATHER STATEMENT FOR HANCOCK...LUCAS...OTTAWA... SANDUSKY...SENECA AND WOOD COUNTIES UNTIL 1015 AM EDT... AT 919 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING THUNDERSTORMS ALONG A LINE EXTENDING FROM 19 MILES NORTHWEST OF SYLVANIA TO 5 MILES NORTHWEST OF ADA...MOVING EAST AT 45 MPH. SMALL HAIL IS EXPECTED WITH THESE STORMS. THESE STORMS WILL BE NEAR... WHITEHOUSE...WESTON...WATERVILLE AND RAWSON BY 930 AM EDT. VAN BUREN...SYLVANIA...NORTH BALTIMORE AND HOLLAND BY 935 AM EDT. PERRYSBURG...FINDLAY AND BOWLING GREEN BY 940 AM EDT. THE TOWNS OF GRAND RAPIDS...MOUNT CORY...MILTON CENTER...BERKEY... BENTON RIDGE...HOYTVILLE...JENERA...TONTOGANY...HASKINS AND PORTAGE ARE ALSO IN THE PATH OF THESE STORMS. TK
Local storm report, Jun 2, 1:23 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
123 PM EDT WED JUN 02 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 PM HAIL DANVILLE 40.45N 82.26W
06/02/2010 E0.75 INCH KNOX OH COUNTY OFFICIAL
0100 PM HAIL GLENMONT 40.52N 82.09W
06/02/2010 E0.75 INCH HOLMES OH COUNTY OFFICIAL
&&
KINGThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 9:41 AM EDT | Special Marine Warning | CLE | 64 min | |
| Jun 2, 10:35 AM EDT | Special Marine Warning | CLE | 55 min | |
| Jun 2, 12:46 PM EDT | Severe Thunderstorm Warning | CLE | Holmes, Knox | 44 min |
| Jun 2, 12:49 PM EDT | Severe Thunderstorm Warning | CLE | Holmes, Wayne | 56 min |
| Jun 2, 1:33 PM EDT | Severe Thunderstorm Warning | CLE | Stark | 34 min |
| Jun 2, 2:17 PM EDT | Tornado Warning | CLE | Ashtabula | 43 min |
| Jun 2, 4:07 PM EDT | Severe Thunderstorm Warning | CLE | Wayne | 38 min |
| Jun 2, 4:15 PM EDT | Severe Thunderstorm Warning | CLE | Stark, Summit | 45 min |
| Jun 2, 4:30 PM EDT | Severe Thunderstorm Warning | CLE | Stark | 60 min |
| Jun 2, 4:48 PM EDT | Severe Thunderstorm Warning | CLE | Portage | 57 min |
| Jun 2, 4:58 PM EDT | Tornado Warning | CLE | Portage | 47 min |
| Jun 2, 5:25 PM EDT | Tornado Warning | CLE | Mahoning | 65 min |
| Jun 2, 6:30 PM EDT | Special Marine Warning | CLE | 90 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.